# SDR TWAA0101004

- Difficulty date: January 15, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N725TW
- Make and model: Boeing 757231
- Aircraft serial: 30338
- Aircraft time: 4,975 hours, 1,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L2 Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 2 CABIN DOOR SLIDE LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.
